Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 8, 2009, 2:49 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Jan 9, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2009, 2:49 PM EST (19:49 UTC)
- In effect from
- Jan 9, 2009, 11:00 AM EST
- Expired
- Jan 9, 2009, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 081949 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 249 PM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS THURSDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE FOR LOW RELATIVE HUMIDITY AND STRONG WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... .DISCUSSION...WINDY AND DRY CONDITIONS WILL KEEP RED FLAG CONDITIONS GOING IN FLORIDA INTO LATE THIS THURSDAY AFTERNOON. AN EVEN DRIER AIRMASS WILL MOVE INTO THE REGION TONIGHT AND FRIDAY AS A DRY COLD FRONT MOVES SOUTH THROUGH THE REGION TONIGHT...ALTHOUGH IT WILL NOT BE WINDY BEHIND THIS FRONT. THE COMBINATION OF DAYTIME WARMING AND DRY AIR WILL CAUSE THE RELATIVE HUMIDITY TO DROP BELOW CRITICAL LEVELS FOR 4 OR MORE HOURS FRIDAY AFTERNOON. FLZ007>019-026>029-034-091230- /O.UPG.KTAE.FW.A.0002.090109T1700Z-090109T2300Z/ /O.NEW.KTAE.FW.W.0004.090109T1600Z-090109T2300Z/ /O.CON.KTAE.FW.W.0003.000000T0000Z-090108T2200Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 249 PM EST THU JAN 8 2009 /149 PM CST THU JAN 8 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON. RED FLAG CONDITIONS WILL END LATE THIS AFTERNOON. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT LATE FRIDAY MORNING OR EARLY AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL LATE FRIDAY AFTERNOON WITH MINIMUM VALUES REACHING 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. STRONG WINDS AND/OR LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-091230- /O.NEW.KTAE.FW.W.0004.090109T1700Z-090109T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 249 PM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT EARLY FRIDAY AFTERNOON...AND REMAIN BELOW 25 PERCENT FOR ABOUT 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
2 follow-up statements
000 WWUS82 KTAE 082207 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 507 PM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... .DISCUSSION...WINDY AND DRY CONDITIONS WILL KEEP RED FLAG CONDITIONS GOING IN FLORIDA INTO EARLY THIS THURSDAY EVENING. AN EVEN DRIER AIRMASS WILL MOVE INTO THE REGION TONIGHT AND FRIDAY AS A DRY COLD FRONT MOVES SOUTH THROUGH THE REGION TONIGHT...ALTHOUGH IT WILL NOT BE WINDY BEHIND THIS FRONT. THE COMBINATION OF DAYTIME WARMING AND DRY AIR WILL CAUSE THE RELATIVE HUMIDITY TO DROP BELOW CRITICAL LEVELS FOR FOUR OR MORE HOURS FRIDAY AFTERNOON. FLZ007>019-026>029-034-091300- /O.EXP.KTAE.FW.W.0003.000000T0000Z-090108T2200Z/ /O.CON.KTAE.FW.W.0004.090109T1600Z-090109T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 507 PM EST THU JAN 8 2009 /407 PM CST THU JAN 8 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-091300- /O.CON.KTAE.FW.W.0004.090109T1700Z-090109T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 507 PM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 090903 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EST FRI JAN 9 2009 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ UNTIL 6 PM EST /5 PM CST/ FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST UNTIL 5 PM EST FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN CENTERED OVER THE REGION TODAY AND COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS SOUTHERN GEORGIA AND NORTH FLORIDA. THE AIRMASS WILL MOISTEN INTO SATURDAY AS A COLD FRONT APPROACHES FROM THE WEST. FLZ007>019-026>029-034-092300- /O.CON.KTAE.FW.W.0004.090109T1600Z-090109T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 403 AM EST FRI JAN 9 2009 /303 AM CST FRI JAN 9 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT LATER TODAY AND LIKELY REMAIN BELOW CRITICAL LEVELS FOR FOUR TO SIX HOURS ACROSS NORTH FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-092200- /O.CON.KTAE.FW.W.0004.090109T1700Z-090109T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 403 AM EST FRI JAN 9 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT THIS AFTERNOON AND REMAIN BELOW CRITICAL VALUES FOR FOUR TO FIVE HOURS TODAY. THE LOWEST VALUES WILL BE SEEN ALONG THE INTERSTATE 75 CORRIDOR IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 9:45 AM EST, 5 hours 4 minutes earlier.
Area forecast discussion, Jan 8, 9:45 AM EST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST THU JAN 8 2009
.SYNOPSIS/UPDATE...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING QUITE AN AMPLIFIED UPPER
LEVEL PATTERN ACROSS NORTH AMERICA THIS MORNING. PATTERN FROM WEST
TO EAST SHOWS NORTHERN STREAM TROUGHING MOVING ASHORE ALONG THE
PACIFIC NORTHWEST COAST. THIS FLOW THEN RAPIDLY TRANSITIONS TO
LONGWAVE RIDGING OVER MUCH OF THE INTER-MOUNTAIN WEST...AND THEN
FINALLY INTO IMPRESSIVE LONGWAVE TROUGHING COVERING ALMOST ALL OF
EASTERN NORTH AMERICA. OUR FORECAST AREA RESIDES AT THE BASE OF THIS
EASTERN U.S. TROUGH BUT SHOULD SEE HEIGHTS BEGIN TO RISE BY THIS
EVENING AS THE UPPER TROUGH AXIS PUSHES OFF THE SOUTHEAST COAST.
AT THE SURFACE...1017MB HIGH PRESSURE IS CENTERED TO OUR SOUTH AND
SOUTHWEST ACROSS THE NORTHERN GULF OF MEXICO. TO OUR NORTH WE FIND
TROUGHING FROM THE WESTERN CAROLINAS TO NORTHERN GA/AL IN ASSOCIATED
WITH A WEAK COLD FRONT. THE GRADIENT BETWEEN THESE TWO FEATURES IS
RESULTING IN A STEADY WEST TO SOUTHWEST FLOW OVER THE AREA.
ONE FINAL MID-LEVEL DISTURBANCE IS FORECAST TO ROUND THE BASE OF THE
UPPER TROUGH THROUGH THE REMAINING DAYLIGHT HOURS AND HELP PUSH THIS
DRY COLD FRONT SOUTH AND EAST INTO THE AREA. AS THE MID-LEVEL
DISTURBANCE APPROACHES...NUMERICAL GUIDANCE IN AGREEMENT SHOWING A
DECENT WIND MAX MOVING OVERHEAD JUST ABOVE THE SURFACE. DIURNAL
MIXING INTO THE EARLY AFTERNOON SHOULD EASILY REACH THE LEVEL OF
THIS WIND MAX AND ALLOW FOR DOWNWARD MOMENTUM TRANSPORT TO THE
SURFACE. WITH THIS IN MIND SHOULD BE LOOKING AT YET ANOTHER BREEZY
LATE MORNING/AFTERNOON OVER THE CWA. BUFKIT RUC PROFILES INDICATING
GUSTS UP TO AROUND 30 MPH NOT OUT OF THE QUESTION. OUTSIDE OF THE
GUSTY CONDITIONS WILL BE LOOKING AT MOSTLY SUNNY SKIES THROUGH THE
DAY WITH TEMPERATURES RISING THROUGH THE 60S.
UPPER TROUGH EXITS TO THE EAST THIS EVENING WITH SURFACE HIGH
PRESSURE BUILDING OVERHEAD FROM THE SOUTH AND WEST. GRADIENT SHOULD
RELAX THIS EVENING ALLOWING FOR THE AFTERNOON WINDS TO SUBSIDE
QUICKLY TOWARD SUNSET. WILL BE A COOL NIGHT WITH TEMPERATURES
DROPPING INTO THE MIDDLE AND UPPER 30S NORTH AND UPPER 30S TO MIDDLE
40S SOUTH.
SEASONABLE AND MUCH LESS BREEZY DAY ON TAP FOR FRIDAY WITH ZONAL
FLOW ALOFT AND HIGH PRESSURE STILL IN CONTROL AT THE SURFACE.
TEMPERATURES WILL RISE UNDER PARTLY TO MOSTLY SUNNY SKIES TO REACH
THE MIDDLE AND UPPER 60S REGION WIDE FOR THE AFTERNOON.
&&
.AVIATION...
THIS WILL BE A VFR DAY WITH OCCASIONAL CS AT 25K FT. LIKE
YESTERDAY...WINDS WILL INCREASE LATE THIS MORNING AND AFTERNOON...
WITH WEST NORTHWEST WINDS OF 15 TO 20 KT AND GUSTS TO 25 TO 30 KT.
WINDS WILL QUICKLY DIMINISH BY SUNSET.
&&
.MARINE...
STILL SEEING A FAIRLY TIGHT GRADIENT IN PLACE ACROSS THE FORECAST
WATERS BETWEEN HIGH PRESSURE TO OUR SOUTH AND AN APPROACHING TROUGH
TO THE NORTH. CAUTIONARY LEVEL WINDS WILL REMAIN INTO THE AFTERNOON
HOURS BEFORE THE GRADIENT RELAXES THIS EVENING WITH THE APPROACH OF
HIGH PRESSURE FROM THE WEST. THIS RELAXING OF THE GRADIENT SHOULD
ALLOW WINDS AND SEAS TO BRIEFLY FALL BELOW CAUTIONARY LEVELS
TONIGHT INTO FRIDAY BEFORE FLOW INCREASES FROM THE SOUTH AND
SOUTHWEST AHEAD OF THE NEXT COLD FRONT ARRIVING LATER SATURDAY OR
SATURDAY NIGHT.
&&
HYDROLOGY...COOL WINDY AIR FOLLOWED YESTERDAYS FAST MOVING COLD
FRONT WHICH EXITED EAST THROUGH NORTHERN FLORIDA YESTERDAY
AFTERNOON. LITTLE RAINFALL WAS RECORDED OVER THE AREA FROM THIS
FRONT YESTERDAY.
ALABAMA AND SOUTHWEST GEORGIA...THE AREA OF ONE HALF TO ONE INCH OF
RAIN THAT FELL OVER SOUTHEAST ALABAMA AND PORTIONS OF SOUTHWEST
GEORGIA HAVE ENTERED THE CHOCTAWHATCHEE...PEA AND CHATTAHOOCHEE
RIVERS. SMALL SHARP RISES OF 1 TO 2.5 FEET QUICKLY PEAKED IN
SOUTHEAST ALABAMA. SLOW MINOR RISES CONTINUE IN SOUTHWEST GEORGIA
WITH INCREASED BASE FLOWS ON THE KINCHAFOONEE AND MUCKALEE CREEKS.
SPRING CREEK IN SOUTHWEST GEORGIA IS SHOWING A HEALTHY RUNOFF
RESPONSE WHICH SHOULD PEAK WITH A 2 FOOT MAX RISE.
FLORIDA PANHANDLE...ROUTED FLOW FROM SOUTHEAST ALABAMA WILL HELP
KEEP FLOWS STEADY TO JUST BELOW ACTION STAGE AT CARYVILLE AND FAIRLY
STEADY DOWNSTREAM THROUGH BRUCE TO THE GULF OF MEXICO FOR THE NEXT
SEVERAL DAYS. SMALLER CREEKS AND STREAMS ARE EXPERIENCING ONLY
VERY MINOR RISES.
CHATTAHOOCHEE RIVER...A HEALTHY WIDESPREAD 3 TO 5 INCH DUMP OF
RAIN IN THE UPPER CHATTAHOOCHEE ON 6 AND 7 JAN WILL BE WORKING ITS
WAY DOWNSTREAM THROUGH W.F. GEORGE...GEORGE W. ANDREWS AND WOODRUFF
DAM OVER THE NEXT SEVERAL DAYS. NO SIGNIFICANT CHANGE TO RELEASES
HAVE BEEN NOTED ON THE CHATTAHOOCHEE DAMS...OTHER THAN A SLIGHT
INCREASE OF RELEASES ON WOODRUFF TO AROUND 18KCFS. THIS IS
GENERATING MINOR BELOW ACTION STAGE RISES DOWNSTREAM ON THE
APALACHICOLA RIVER AT BLOUNTSTOWN. FLOWS ON THE CHIPOLA RIVER REMAIN
FAIRLY STEADY AND WILL HAVE LITTLE IMPACT DOWNSTREAM ON THE
APALACHICOLA RIVER AT THE CUTOFF.
FLOWS OVER THE REMAINDER OF THE AREA INCLUDING THE SUWANNEE
BASIN...ARE IN RECESSION OR AT BASE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 40 67 40 74 / 0 0 0 0 40
PANAMA CITY 71 45 66 54 72 / 0 0 0 0 50
DOTHAN 66 38 66 48 70 / 0 0 0 05 60
ALBANY 67 38 64 41 73 / 0 0 0 0 60
VALDOSTA 69 39 66 39 75 / 0 0 0 0 30
CROSS CITY 72 40 69 41 74 / 0 0 0 0 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...LAKE WIND ADVISORY FROM 11 AM EST /10 AM CST/ THIS MORNING TO 6
PM EST /5 PM CST/ THIS AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM NOON EST /11 AM CST/ TODAY TO 5 PM EST /4
PM CST/ THIS AFTERNOON FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
AVIATION...FOURNIER
SYNOPSIS/UPDATE/MARINE...MROCZKA
HYDROLOGY...LANIERHazardous weather outlook, Jan 8, 5:42 AM EST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 542 AM EST THU JAN 8 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-091100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 542 AM EST THU JAN 8 2009 /442 AM CST THU JAN 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... BREEZY WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AHEAD OF A DRY FRONTAL BOUNDARY MOVING INTO THE REGION. THESE WINDS WILL MAKE FOR HAZARDOUS CONDITIONS ON AREA LAKES IN THE AFTERNOON HOURS. THESE WESTERLY WINDS WILL ALSO CONTINUE TO KEEP THE SURF ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES ELEVATED. AS A RESULT...A HIGH RISK OF RIP CURRENTS IS EXPECTED AGAIN TODAY. NO ONE...EVEN EXPERIENCED SWIMMERS AND SURFERS SHOULD ENTER THE SURF TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONGER COLD FRONT WILL APPROACH FROM THE WEST ON SATURDAY INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. WHILE THE INSTABILITY WILL BE RELATIVELY WEAK WITH THIS SYSTEM...STRONG WINDS AT THE SURFACE AND ALOFT WILL CREATE A FAVORABLE ENVIRONMENT FOR SOME STORMS TO POTENTIALLY BECOME STRONG. IF GREATER INSTABILITY DEVELOPS SATURDAY AFTERNOON...A COUPLE OF THESE STORMS COULD REACH SEVERE LIMITS. MUCH COOLER AND DRIER AIR WILL MOVE IN BEHIND THIS COLD FRONT FOR SUNDAY AND THE FIRST PART OF THE WEEK WITH DRY CONDITIONS EXPECTED THROUGH THE MIDDLE PART OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:52 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Jan 8, 4:42 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Jan 8, 4:42 AM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
Nearby
Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.